Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 122, Number 2

All articles in this issue are freely accessible.

Uniform approximation on noncompact spaces
R. E. Edwards.
Trans. Amer. Math. Soc. 122 (1966), 249-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196472
Outer measures on a linear lattice
Leon Brown and Hidegoro Nakano.
Trans. Amer. Math. Soc. 122 (1966), 277-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192325
Oscillatory properties of certain nonlinear matrix differential systems of second order
Garret J. Etgen.
Trans. Amer. Math. Soc. 122 (1966), 289-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190421
Intersections of combinatorial balls and of Euclidean spaces
L. C. Glaser.
Trans. Amer. Math. Soc. 122 (1966), 311-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195076
Some counterexamples related to integral closure in $D[[x]]$
Jack Ohm.
Trans. Amer. Math. Soc. 122 (1966), 321-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0202753
The cohomology of augmented algebras and generalized Massey products for $DGA$-Algebras
J. Peter May.
Trans. Amer. Math. Soc. 122 (1966), 334-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192496
Extensions of the Rauch comparison theorem to submanifolds
F. W. Warner.
Trans. Amer. Math. Soc. 122 (1966), 341-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200873
Topology of quaternionic manifolds
Vivian Yoh Kraines.
Trans. Amer. Math. Soc. 122 (1966), 357-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192513
Symbolic dynamics and transformations of the unit interval
William Parry.
Trans. Amer. Math. Soc. 122 (1966), 368-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197683
The lattice of topologies: Structure and complementation
A. K. Steiner.
Trans. Amer. Math. Soc. 122 (1966), 379-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190893
A duality between certain spheres and arcs in $S^{3}$
Carl D. Sikkema.
Trans. Amer. Math. Soc. 122 (1966), 399-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199851
Cohomology as the derived functor of derivations
Michael Barr and George S. Rinehart.
Trans. Amer. Math. Soc. 122 (1966), 416-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191932
A necessary condition that a cellular upper semi-continuous decomposition of $E^{n}$ yield $E^{n}$
T. M. Price.
Trans. Amer. Math. Soc. 122 (1966), 427-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193627
The semi-simplicial free Lie ring
James W. Schlesinger.
Trans. Amer. Math. Soc. 122 (1966), 436-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199861
Mean approximation on an interval for an exponent less than one
T. S. Motzkin and J. L. Walsh.
Trans. Amer. Math. Soc. 122 (1966), 443-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201891
Separable algebras over commutative rings
G. J. Janusz.
Trans. Amer. Math. Soc. 122 (1966), 461-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210699
Differentiable actions on homotopy seven spheres
D. Montgomery and C. T. Yang.
Trans. Amer. Math. Soc. 122 (1966), 480-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200934
An extension problem for cancellative semigroups
Charles V. Heuer and Donald W. Miller.
Trans. Amer. Math. Soc. 122 (1966), 499-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193163
Asymptotic distribution of eigenvalues and eigenfunctions for general linear elliptic boundary value problems
Bui An Ton.
Trans. Amer. Math. Soc. 122 (1966), 516-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0198016
Correction to the paper “On the zeros of polynomials over division rings”
B. Gordon and T. S. Motzkin.
Trans. Amer. Math. Soc. 122 (1966), 547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195854
American Mathematical Society